Cohomology of the infinitesimal site
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, p. 295-318
@article{ASENS_1975_4_8_3_295_0,
     author = {Ogus, Arthur},
     title = {Cohomology of the infinitesimal site},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1975},
     pages = {295-318},
     doi = {10.24033/asens.1289},
     zbl = {0337.14018},
     mrnumber = {54 \#10271},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1975_4_8_3_295_0}
}
Ogus, Arthur. Cohomology of the infinitesimal site. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, pp. 295-318. doi : 10.24033/asens.1289. http://www.numdam.org/item/ASENS_1975_4_8_3_295_0/

[1] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p > 0 (Lecture Notes in Math., No. 407, Springer Verlag, 1974). | MR 52 #5676 | Zbl 0298.14012

[2] A. Grothendieck, Crystals and the de Rham Cohomology of Schemes (Dix exposés sur la cohomologie des schémas, Adv. Studies in Pure Math., vol. 3, p. 306-358, North-Holland Pub. Co.). | MR 42 #4558 | Zbl 0215.37102

[3] A. Grothendieck et J. Dieudonné, Eléments de Géométrie algébrique (Publ. Math. I.H.E.S., [EGA]). | Numdam

[4] A. Grothendieck and J. Murre, The Tame Fundamental Group of a Formal Neighborhood of a Divisor with Normal Crossings on a Scheme (Lecture Notes in Math., No. 208, Springer, 1971). | MR 47 #5000 | Zbl 0216.33001

[5] R. Hartshorne, Ample Subvarieties of Algebraic Varieties (Lecture Notes in Math., No. 156, Springer, 1970). | MR 44 #211 | Zbl 0208.48901

[6] N. Katz, Nilpotent Connections and the Monodromy Theorem: Applications of a Theorem of Turritin, (Publ. Math. I.H.E.S., vol. 39, 1970, p. 175-232). | Numdam | MR 45 #271 | Zbl 0221.14007

[7] B. Mazur, Frobenius and the Hodge Filtration (estimates) (Ann. of Math., vol. 98, 1973, p. 58-95). | MR 48 #297 | Zbl 0261.14005

[8] A. Ogus, Local Cohomological Dimension of Algebraic Varieties (Ann. of Math. vol. 98, 1973, p. 327-365). | MR 58 #22059 | Zbl 0308.14003

[9] A. Ogus, On the Formal Neighborhood of a Subvariety of Projective Space (to appear). | Zbl 0331.14002